# SDR DXTA2023080292120

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 7,770 hours, 6,165 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR CONTROL/TRIM: ON  ON FLIGHT CONTROL CHECK, CONTROLS FELT FINE. BUT WHEN YOKE IS HELD FULL AFT AND RELEASED, IT STAYS FULL BACK.  REMOVED AND REPLACED ELEVATOR TORQUE TUBE BEARING P/N: KP21BSFS428 SN: UNK WITH NEW BALL BEARING.  REMOVED LH BEARING ASSEMBLY P/N:505-15277-401 FROM ELEVATOR MECHANISM AND REPLACED WITH A NEW BEARING ASSEMBLY S/N: F037579624. REMOVED RH BEARING ASSEMBLY 505-15277-401 SN: UNK FROM ELEVATOR MECHANISM AND REPLACED WITH A NEW BEARING ASSEMBLY S/N: F037490677. PERFORMED RIGGING PROCEDURE OF THE ELEVATOR CTRL SURFACE. OPS CHECK SATISFACTORY. WORK PERFORMED IAW AMM 20-10-06, 27-31-02, 27-31-04,27-00-00.
